Journal of Al-Qadisiyah for Computer Science and Mathematics

Published by Al-Qadisiyah University

ISSN: 20740204 25213504

Language: English

Subjects: Statistics; Mathematics; Computer Science
Issues About Editorial Board Contact Info Author Guide Submit Article

2010 Volume 2, Issue 2


 

Partial Encryption Of Color Image By Edge Detection

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-19
 

On Automorphisms with Derivations on Semiprime Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-12
 

Combinatorial Realizability Of The New Exact Sequence

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-18
 

The Effect Of Number Of Training Samples For Feed Forward Neural Network

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-9
 

Digital Signature For Text File

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-10
 

Analysis of Nested Repeated Measures Model with applications

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-11
 
 

Design and Implementation of an Iris Recognition System

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-14
 

Sets In Topological Spaces

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-16
 

r-convergence in metric space

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-6
 
 

On Studying Hessian Matrix with Applications

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-8
 

An Equations Related to θ-Centralizers on Lie Ideals

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-10
 

A NEW EXACT SEQUENCE A generalization of J.H.C.Whiteheads " Certain exact sequence

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-8
 

بناء انموذج دالة كلفة

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 2, pages 1-14